<  Back to the Polytechnique Montréal portal

Optimistic MILP modeling of non-linear optimization problems

Riccardo Rovatti, Claudia D'Ambrosio, Andrea Lodi and Silvano Martello

Article (2014)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/11659/
Journal Title: European Journal of Operational Research (vol. 239, no. 1)
Publisher: Elsevier
DOI: 10.1016/j.ejor.2014.03.020
Official URL: https://doi.org/10.1016/j.ejor.2014.03.020
Date Deposited: 18 Apr 2023 15:08
Last Modified: 18 Apr 2023 15:08
Cite in APA 7: Rovatti, R., D'Ambrosio, C., Lodi, A., & Martello, S. (2014). Optimistic MILP modeling of non-linear optimization problems. European Journal of Operational Research, 239(1), 32-45. https://doi.org/10.1016/j.ejor.2014.03.020



Repository Staff Only

View Item View Item